# SDR 95ZZZW121

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CHO-SBY - FLT 3354 - ON TAKEOFF ROLL, AUTOFEATHER WOULD NOT ARM.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  CLEANED AUTOFEATHER MICROSWITCH CONTACTS.  OPERATIONAL CHECK GOOD.
